# SDR IPXA2018033027980

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 57,481 hours, 19,323 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12,  CRACKED STIFFENER,  UPPER SIDE AT BS 785.9, LBL 55.  REPAIR IAW SRM 57-10-10-2R-2,  REPAIR 2, REV 70, AND EO B767-5740-58151-A.
